Lecture notes : Stability of Noncharacteristic Viscous Boundary Layers
Journées équations aux dérivées partielles (2006), article no. 1, 82 p.
@article{JEDP_2006____A1_0,
     author = {M\'etivier, Guy},
     title = {Lecture notes : {Stability} of {Noncharacteristic} {Viscous} {Boundary} {Layers}},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {1},
     publisher = {Groupement de recherche 2434 du CNRS},
     year = {2006},
     doi = {10.5802/jedp.28},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jedp.28/}
}
TY  - JOUR
AU  - Métivier, Guy
TI  - Lecture notes : Stability of Noncharacteristic Viscous Boundary Layers
JO  - Journées équations aux dérivées partielles
PY  - 2006
DA  - 2006///
PB  - Groupement de recherche 2434 du CNRS
UR  - http://archive.numdam.org/articles/10.5802/jedp.28/
UR  - https://doi.org/10.5802/jedp.28
DO  - 10.5802/jedp.28
LA  - en
ID  - JEDP_2006____A1_0
ER  - 
Métivier, Guy. Lecture notes : Stability of Noncharacteristic Viscous Boundary Layers. Journées équations aux dérivées partielles (2006), article  no. 1, 82 p. doi : 10.5802/jedp.28. http://archive.numdam.org/articles/10.5802/jedp.28/

[BBB] Bardos C., Brezis D. and Brezis H., Perturbations singulières et prolongement maximaux d’opérateurs positifs, Arch.Rational Mech. Anal., 53 (1973), pp 69–100. | Zbl 0281.47028

[BaRa] Bardos C. and Rauch J., Maximal positive boundary value problems as limits of singular perturbation problems, Trans. Amer.Math.Soc., 270 (1982), pp 377–408. | MR 645322 | Zbl 0485.35010

[Bon] Bony J-M., Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sc. E.N.S. Paris, 14 (1981) pp 209–246. | Numdam | MR 631751 | Zbl 0495.35024

[ChPi] Chazarain J. and Piriou, A., Introduction to the Theory of Linear Partial Differential Equations, North Holland, Amsterdam, 1982. | MR 678605 | Zbl 0487.35002

[GaZu] Gardner R. and Zumbrun K., The gap lemma and geometric criteria instability of viscous shock profiles, Comm. Pure Appl. Math, 51 (1998), pp 797–855. | MR 1617251 | Zbl 0933.35136

[Gil] Gilbarg, D., The existence and limit behavior of the one-dimensional shock layer, Amer. J. Math. 73. 1951, 256-274. | MR 44315 | Zbl 0044.21504

[Gis] Gisclon M. Étude des conditions aux limites pour un système strictement hyperbolique, via l’approximation parabolique. J. Math. Pures Appl., 75 (1996), pp 485–508. | Zbl 0869.35061

[GiSe] Gisclon M. and Serre D., Étude des conditions aux limites pour un système strictement hyberbolique via l’approximation parabolique. C. R. Acad. Sci. Paris SÈr. I Math., 319 (1994), pp 377–382. | Zbl 0808.35075

[Goo] Goodman, J., Nonlinear asymptotic stability of viscous shock profiles for conservation laws, Arch. Rational Mech. Analysis 95. (1986), pp 325–344. | MR 853782 | Zbl 0631.35058

[GoXi] Goodman J. and Xin Z. Viscous limits for piecewise smooth solutions to systems of conservation laws, Arch. Rational Mech. Analysis 121 (1992), pp 235–265. | MR 1188982 | Zbl 0792.35115

[GrGu] Grenier E. and Guè 0., Boundary layers for viscous perturbations of noncharacteristic quasilinear hyperbolic problems, J.Diff.Equ., 143 (1998) pp 110–146. | MR 1604888 | Zbl 0896.35078

[GrRo] Grenier E. and Rousset F., Stability of one dimensional boundary layers by using Green’s functions, Comm. Pure Appl. Math. 54 (2001), pp 1343–1385. | Zbl 1026.35015

[Gue1] Guès O., Perturbations visqueuses de problèmes mixtes hyperboliques et couches limites, Ann.Inst.Fourier, 45 (1995) pp 973–1006. | Numdam | MR 1359836 | Zbl 0831.34023

[Gue2] Guès O., Problème mixte hyperbolique quasilinéaire caractéristique, Comm. in Part.Diff.Equ., 15 (1990), pp 595–645. | MR 1070840 | Zbl 0712.35061

[GMWZ1] Guès O., Métivier G., Williams M., and Zumbrun, K., Multidimensional viscous shocks I: degenerate symmetrizers and long time stability, Journal of the AMS, 18 (2005), pp 61-120 | MR 2114817 | Zbl 1058.35163

[GMWZ2] Guès O., Métivier G., Williams M., and Zumbrun, K., Multidimensional viscous shocks II: the small viscosity problem, Comm. Pure and Appl. Math., 57 (2004) pp 141–218. | MR 2012648 | Zbl 1073.35162

[GMWZ3] Guès O., Métivier G., Williams M., and Zumbrun, K., Existence and stability of multidimensional shock fronts in the vanishing viscosity limit, Arch.Rat.Mech.Anal., 175 (2005) pp 151–244. | MR 2118476 | Zbl 1072.35122

[GMWZ4] Guès O., Métivier G., Williams M., and Zumbrun, K., Navier-Stokes regularization of multidimensional Euler shocks, Ann. Scient. Ec. Norm. Sup., to appear. | Numdam | MR 2224659 | Zbl 05037727

[GMWZ5] Guès O., Métivier G., Williams M., and Zumbrun, K., Nonclassical multidimensional viscous and inviscid shocks, preprint

[GMWZ6] Guès O., Métivier G., Williams M., and Zumbrun, K., Viscous Boundary Value Problems for Symmetric Systems with Variable Multiplicities, preprint

[GMWZ7] Guès O., Métivier G., Williams M., and Zumbrun, K., Uniform stability estimates for constant-coefficient symmetric hyperbolic boundary value problems, Comm. in Partial Diff. Equ., to appear | MR 2334823 | Zbl 1133.35404

[GMWZ8] Guès O., Métivier G., Williams M., and Zumbrun, K., Stability of noncharacteristic boundary layers for the compressible Navier-Stokes and MHD equations, in preparation.

[GuWi] Gues O. and Williams M., Curved shocks as viscous limits: a boundary problem approach, Indiana Univ. Math. J., 51 (2002), pp 421-450. | MR 1909296 | Zbl 1046.35072

[HoZu] Hoff D. and Zumbrun K., Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow. Indiana Univ. Math. J., 44 (1995), pp 603–676. | MR 1355414 | Zbl 0842.35076

[KaS1] Kawashima S. and Shizutz Y., Systems of equations of hyperbolic-parabolic type, with applications to the discrete Boltzmann equations, Hokkaido Math.J., 14 (1985) pp 249–275. | MR 798756 | Zbl 0587.35046

[KaS2] Kawashima S. and Shizutz Y, On the normal form of the symmetric hyperbolic-parabolic systems associated with the conservation laws, Tohoku Math.J., 40 (1988) pp 449–464 | MR 957056 | Zbl 0699.35171

[Kre] Kreiss H.O., Initial boundary value problems for hyperbolic systems, Comm. Pure Appl. Math., 23 (1970), pp. 277-298. | MR 437941 | Zbl 0193.06902

[Lio] Lions J.L., Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lectures Notes in Math., 323, Sringer Verlag, 1973. | MR 600331 | Zbl 0268.49001

[Maj1] Majda A., The stability of Multidimensional Shock Fronts, Mem. Amer. Math. Soc., n o 275, 1983. | MR 683422 | Zbl 0506.76075

[Maj2] Majda A., The Existence of Multidimensional Shock Fronts, Mem. Amer. Math. Soc., n o 281, 1983. | MR 699241 | Zbl 0517.76068

[MaOs] Majda A., and Osher S., Initial-boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math., 28 (1975), pp 607-676. | MR 410107 | Zbl 0314.35061

[MaPe] Majda, A. and Pego, R., Stable viscosity matrices for systems of conservation laws, J. Diff. Eq., 56. (1985), pp 229-262. | MR 774165 | Zbl 0512.76067

[Mal] Malgrange B., Ideals of differentiable functions, Oxford Univ. Press, 1966. | MR 212575 | Zbl 0177.17902

[Mét1] Métivier G., Stability of multidimensional weak shocks, Comm., Partial Diff. Eq., 15 (1990), pp 983-1028. | MR 1070236 | Zbl 0711.35078

[Mét2] Métivier G., The Block Structure Condition for Symmetric Hyperbolic Problems, Bull. London Math.Soc., 32 (2000), pp 689–702 | MR 1781581 | Zbl 1073.35525

[Mét3] Métivier G, Stability of multidimensional shocks. Advances in the theory of shock waves, 25–103, Progr. Nonlinear Differential Equations Appl., 47, Birkhäuser Boston, Boston, MA, 2001. | MR 1842775 | Zbl 1017.35075

[Mét4] Métivier G., Small Viscosity and Boundary Layer Methods, Birkhäuser, Boston 2004. | MR 2151414 | Zbl 02204806

[MéZu1] Métivier G. and - Zumbrun K., Viscous Boundary Layers for Noncharacteristic Nonlinear Hyperbolic Problems, Memoirs AMS, 826 (2005). | Zbl 1074.35066

[MéZu2] Métivier G. and - Zumbrun K., Hyperbolic Boundary Value Problems for Symmetric Systems with Variable Multiplicities, J. Diff. Equ., 211 (2005) pp 61-134. | MR 2121110 | Zbl 1073.35155

[MéZu3] Métivier G. and - Zumbrun K., Symmetrizers and continuity of stable subspaces for parabolic–hyperbolic boundary value problems. J. Dis. and Cont. Dyn. Sys., 11 (2004) pp 205-220. | MR 2073953 | Zbl 1102.35332

[Peg] Pego R., Stable viscosities and shock profiles for systems of conservation laws, Trans. A.M.S., 282 (1984), pp 749-763. | MR 732117 | Zbl 0512.76068

[PlZu] Plaza R. and Zumbrun K., An Evans function approach to spectral stability of small-amplitude shock profiles, J. Disc. and Cont. Dyn. Sys. 10. (2004), pp 885–924. | MR 2073940 | Zbl 1058.35164

[Ral] Ralston J., Note on a paper of Kreiss, Comm. Pure Appl. Math., 24 (1971), pp 759–762. | MR 606239 | Zbl 0215.16802

[Rau1] Rauch J., L 2 is a continuable initial condition for Kreiss’ mixed problems, Comm.Pure and Appl.Math., 25 (1972) pp 265–285. | Zbl 0226.35056

[Rau2] Rauch J., Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. Amer.Math.Soc, 291 (1985), pp 167–185. | MR 797053 | Zbl 0549.35099

[Rou1] Rousset F., Inviscid boundary conditions and stability of viscous boundary layers, Asympt.Anal., 26 (2001) pp 285–306. | MR 1844545 | Zbl 0977.35081

[Rou2] Rousset F., Viscous approximation of strong shocks of systems of conservation laws. SIAM J. Math. Anal. 35 (2003), pp 492–519. | MR 2001110 | Zbl 1052.35128

[Shi] Shiota M., Nash Manifolds, Lectures Notes in Mathematics, 1269, Springer Verlag. | MR 904479 | Zbl 0629.58002

[Ser] Serre D., Sur la stabilité des couches limites de viscosité. Ann. Inst. Fourier (Grenoble) 51 (2001), pp 109–130. | Numdam | MR 1821071 | Zbl 0963.35009

[Zum2] Zumbrun K., Multidimensional stability of planar viscous shock waves. Advances in the theory of shock waves, 307–516, Progr. Nonlinear Differential Equations Appl., 47, Birkhäuser Boston, Boston, MA, 2001. | MR 1842778 | Zbl 0989.35089

[Zum3] Zumbrun K. Stability of large-amplitude shock waves of compressible Navier–Stokes equations. For Handbook of Fluid Mechanics III, S.Friedlander, D.Serre ed., Elsevier North Holland (2004). | MR 2099037

[ZuHo] Zumbrun K. and Howard P., Pointwise semigroup methods and stability of viscous shock waves. Indiana Univ. Math. J., 47 (1998), pp 741–871. | MR 1665788 | Zbl 0928.35018

[ZuSe] Zumbrun K. and Serre D., Viscous and inviscid stability of multidimensional planar shock fronts , Indiana Univ. Math. J., 48 (1999), pp 937–992. | MR 1736972 | Zbl 0944.76027

Cité par Sources :